# SDR SWIA20205060535

- Difficulty date: April 15, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT BAGGAGE BAY DOOR - DOOR STOP BRACKET - AFT UPPER POSITION: HAS NO GAP TO THE FRAME STOP BRACKET, SHOWS CHAFING AND FRETTING DAMAGE ON BOTH THE DOOR AND FRAME BRACKETS.    (C-CHECK) RO 5/4/2020   REMOVED UNSERVICEABLE AFT BAGGAGE BAY DOOR ATOP FITTING AFT UPPER FUSELAGE SIDE, INSTALLED & ADJUSTED THE NEW THE AFT BAGGAGE BAY DOOR UPPER FUSELAGE SIDE STOP FITTING . IAW CRJ-700 AMM.  OPERATIONAL TEST OF THE AFT BAGGAGE BAY DOOR FAILED IN REF TO CRJ700AMM.  -STEP 4.A.(1) FAILS: AFT CARGO DOOR STATUS REMAINS AS "GREEN" WHEN DOOR HANDLE IS EJECTED.  -ALL OTHER ITEMS OF OP TEST GOOD.  (SEE JOB: 710207105, OP: 146, CAMP: 20895008
